EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t; (b)(6), 02-010-03-0325 - logic cr femoral cem, right, sz 2.5; (b)(6), 200-02-32 - three peg patella 32mm.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had right knee replacement on (b)(6) 2018.Patient has claimed the following injuries: pain, stiffness, discomfort, and weakness which in turn negatively affected their mobility and quality of life and necessitated a revision surgery and the resultant pain following surgery and recuperation/rehabilitation period and physical therapy.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device, component, and investigation clinical codes.